Independent Treatment Of Breast Lumps That Appear After Breast Abscess Surgery?

Illustration of Independent Treatment Of Breast Lumps That Appear After Breast Abscess Surgery?
Illustration: Independent Treatment Of Breast Lumps That Appear After Breast Abscess Surgery? thebreastfeedingcompanion.com

About 2 months ago my mother was diagnosed with a mammary abscess and then had an operation because the abscess had seeped out and then only about a week ago my mother felt pain in the lower part of her left breast, if it was touched or moved just a little the pain was getting higher, if it was felt it felt like there is a lump in it. The location of this lump is different from before but still in the same breast. What should I do for handling at home? Or is there a way to get rid of the swollen lump? Can I take pain medication? What brand if you can? Thank you

1 Answer:

Hello Maulidiena! Thank you for asking at HealthReplies.com.


An abscess is a sac that is formed due to an infection in a part of the body. If your mother feels back pain and feels a new lump, your mother should immediately see a surgeon again. Your mother needs to be reexamined whether this pain and lump is related to an abscess that was previously experienced or is a new disorder. Meanwhile, your mother may consume over-the-counter painkillers, such as paracetamol or mefenamic acid. Pain that subsides is not a reason not to see a doctor. Your mother should see a doctor immediately to be examined.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

Pain In The Knee And Knee Area Appears To Shift To The Right When Squatting?

Pain In The Knee And Knee Area Appears To Shift To The Right When Squatting?

(12 months ago)

I feel pain in the joint area, I’ve had the X-rays but the condition of the knee bone, hip bone is normal, there is no injury or calcification. Then the doctor who examined m...

Cylinder Eyes 0.5 And More Opaque When Not Wearing Glasses?

Cylinder Eyes 0.5 And More Opaque When Not Wearing Glasses?

(1 year ago)

Hello doc I silender 0.5 well after I put on my glasses, how come my eyes feel more blurry if I don’t wear glasses. Did I use it wrong or is it gimna? Trmksh...

How To Stop Taking Sleeping Pills?

How To Stop Taking Sleeping Pills?

(1 year ago)

I took sleeping pills for two months, then yesterday I stopped taking sleeping pills because I didn’t want to continue taking sleeping pills. Yesterday when I stopped taking ...

Leave a Reply

Your email address will not be published. Required fields are marked *